What are the H1N1 flu shot side effects
The H1N1 flu vaccine can cause a sore arm from the shot, some with a little redness or even swelling. Some 10% to 15% of people feel tired or get a headache; some may even run a low fever. ChaCha! [ Source: http://www.chacha.com/question/what-are-the-h1n1-flu-shot-side-effects ]
More Answers to “What are the H1N1 flu shot side effects“
- What are the possible side effects of the 2009 H1N1 flu shots??
- The side effects from 2009 H1N1 flu shots are expected to be like those from seasonal flu shots. The most common side effects after flu shots are mild, such as being sore and tender, red and swollen where the shot was given. Some people mig…
- What Is The Side Effects Of H1n1 Flu Shot?
- Some of the side effects are rare and some are not so…i will not take the shot because of what i heard about
- What are the second effects of the h1n1 flu shot?
- The flu shot does not contain a live virus and cannot cause the flu. This influenza vaccine is an inactivated virus that is given with a needle. The vaccines work by causing antibodies to develop in your body. These antibodies provide prote…
Related Questions Answered on Y!Answers
- What are the side effects of getting the H1N1 flu shot while sick and didn’t know it?
- Q: I received the H1N1 vaccine yesterday and today I now have a fever of 101.6, aches, and heaviness in my chest. My kids both had a form of the flu last week so I am assuming I have this as well. What complications can I expect from being sick while getting the flu shot?
- A: To tell you the truth, your fever could just be a side effect of the flu shot. If you are feeling the same in a few days, you should probably see a doctor.
- H1N1 Flu Shot Side Effects!!!?
- Q: On Friday afternoon, I got the H1N1 flu shot because i’m a high risk patient because of the fact that I am a health care provider. I was experiencing normal muscle soreness until yesterday. I started to experience agonizing stabbing like pains where the injection site is. It comes and goes every minute or so, but it’s quite unbearable even when it lasts for 2-3 seconds. I’m wondering maybe the nurse gave me the injection wrong or something of that nature, or maybe the H1N1 vaccine is causing it. What do you guys think?
- A: I don’t think so, but anything is possible as far as reactions go.As a health care provider I would think that your employer would educate you on this. However, for more information go to the CDC website:http://www.cdc.gov/h1n1flu/vaccination/vaccine_safety.htm
- What are the H1N1 shot side effects and how long do they last?
- Q: I got the h1n1 flu shot on wednesday. Ever since then I’ve been sick..My arm hurts like crazy. I’m running a fever…I keep vommiting. Are these normal? And how long should they last? Im wondering because Im 38 weeks pregnant and I want to make sure this is the side effects of the h1n1 shot…If I was sick the doctors wouldnt let me hold my child after birth and they say im going to be having the baby within this week.To the 2nd answer…that was 30 YEARS AGO!! Obviously, they learned and fixed they’re mistakes.
- A: I felt icky 4 a few days and my arm was sore. After that, I was OK. I think you need to call your doctor or go 2 the ER. ><